# SDR UIEA2024051000375

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 98,927 hours, 18,464 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Relay
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

CREW REPORTED VIA SATCOM DUAL OUTFLOW VALVE FAILURE.( FOUND CABIN PRESS CONT RH ICU C/B PULLED AND COLLARED ON P6 PANEL (CABIN PRESS ONTR LH ICU C/B CLOSED). LH ICU C/B SHOULD HAVE BEEN PULLED AND COLLARED IAW THE LH OUTFLOW VALVE DMI 208466 ON 10MAY24 AT NKG STATION. RESTORED RH ICU C/B AND TESTED RH OUTFLOW VALVE OPERATION, OPERATIONAL CHECK NORMAL IAW AMM 21-31-00/501. DMI 208466 CURRENTLY OPEN. C/W W/O 130306, R/R RELAY 351 PER AMM 21-31-01A , OPS CHK GOOD.
